# SDR GTIA2021081335926

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 12,206 hours, 5,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 AND R3 DOOR EMER ASSIST BOTTLE REQ SERVICING-SERVICED R2 AND R3 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00.
